Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 84, NWS Tulsa, OK

May 20, 20135 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 20, 2013, 4:31 PM CDT for 5 counties in Oklahoma. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2013, 4:31 PM CDT (21:31 UTC)
Expired
May 20, 2013, 5:30 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 4:50 PM CDTHAIL 2.75Avant, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 1:10 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 9.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2620 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2620 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WUUS54 KTSA 202131
SVRTSA
OKC113-117-131-143-147-202230-
/O.NEW.KTSA.SV.W.0084.130520T2131Z-130520T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
431 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 530 PM CDT

* AT 429 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
  OSAGE...MOVING NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WESTPORT...WALNUT CREEK STATE PARK...SPERRY...TULSA...SKIATOOK...
  AVANT...OWASSO...COLLINSVILLE...VERA AND RAMONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3628 9569 3615 9630 3616 9630 3616 9645
      3627 9654 3661 9593
TIME...MOT...LOC 2132Z 240DEG 34KT 3625 9637

$$
3 follow-up statements
272 
WWUS54 KTSA 202146
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT MON MAY 20 2013

OKC117-202157-
/O.CAN.KTSA.SV.W.0084.000000T0000Z-130520T2230Z/
PAWNEE OK-
446 PM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE COUNTY IS CANCELLED...

LAT...LON 3661 9593 3628 9569 3619 9625 3623 9626
      3623 9631 3633 9638
TIME...MOT...LOC 2147Z 240DEG 34KT 3632 9622

$$

OKC113-131-143-147-202230-
/O.CON.KTSA.SV.W.0084.000000T0000Z-130520T2230Z/
OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
446 PM CDT MON MAY 20 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
WASHINGTON...NORTHERN TULSA...WESTERN ROGERS AND SOUTHEASTERN OSAGE
COUNTIES...

AT 442 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALNUT CREEK
STATE PARK...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SPERRY...
TULSA...SKIATOOK...AVANT...OWASSO...COLLINSVILLE...VERA AND RAMONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3661 9593 3628 9569 3619 9625 3623 9626
      3623 9631 3633 9638
TIME...MOT...LOC 2147Z 240DEG 34KT 3632 9622

$$
752 
WWUS54 KTSA 202200
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT MON MAY 20 2013

OKC113-131-143-147-202230-
/O.CON.KTSA.SV.W.0084.000000T0000Z-130520T2230Z/
OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
500 PM CDT MON MAY 20 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
WASHINGTON...NORTHERN TULSA...WESTERN ROGERS AND SOUTHEASTERN OSAGE
COUNTIES...

AT 455 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
SKIATOOK...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SPERRY...
TULSA...SKIATOOK...AVANT...OWASSO...COLLINSVILLE...VERA AND RAMONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3661 9593 3628 9569 3619 9625 3623 9626
      3623 9631 3633 9638
TIME...MOT...LOC 2200Z 240DEG 34KT 3635 9609

$$
308 
WWUS54 KTSA 202214
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT MON MAY 20 2013

OKC113-131-143-147-202230-
/O.CON.KTSA.SV.W.0084.000000T0000Z-130520T2230Z/
OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
514 PM CDT MON MAY 20 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
WASHINGTON...NORTHERN TULSA...WESTERN ROGERS AND SOUTHEASTERN OSAGE
COUNTIES...

AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SKIATOOK...
MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COLLINSVILLE...VERA AND RAMONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3626 9611 3631 9618 3646 9617 3661 9593
      3635 9574
TIME...MOT...LOC 2214Z 240DEG 34KT 3641 9596

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:30 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, May 20, 3:30 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT MON MAY 20 2013

.DISCUSSION...
AND HERE WE GO AGAIN...SEVERE STORMS EXPLODING ALONG FRONT
SITUATED FROM OSAGE COUNTY TO WEST OF OKC METRO WITH INTERSECTING
DRY LINE OVER FAR SW OK. STORMS SOUTHWEST OF OKC RAPIDLY BECAME
TORNADIC SUPERCELLS AND THREAT OF THAT EXTENDS OVER MOST OF
EASTERN OK THIS AFTERNOON AND EVENING. STORMS HAVE ALSO BEGUN TO
FORM OVER OSAGE/PAWNEE AND WILL CONTINUE TO INTENSIFY. SEVERE
WEATHER COVERAGE WILL BE MUCH MORE WIDESPREAD WITH THIS ROUND AND
ALL MODES AGAIN POSSIBLE.

CONCERN LATER TONIGHT TURNS TO FLASH FLOODING POTENTIAL AS STORMS
SPREAD EAST AND LIKELY INCREASE IN COVERAGE THROUGH THE EVENING
AIDED BY STRONG MOISTURE TRANSPORT AND LOW LEVEL JET. MODELS HAVE
REMAINED FAIRLY CONSISTENT IN TARGETING AN AREA FROM CENTRAL OK
THROUGH NORTHWEST AR WITH THE HEAVIEST SWATH OF PRECIP...THOUGH
WITH SOME OBVIOUS DIFFERENCES IN PLACEMENT OF HIGHEST QPF. ENOUGH
CONSENSUS EXISTS WITH SHIFTING THE HEAVY RAIN THREAT SOUTH OF I-44
BY TUESDAY THAT FLASH FLOOD WATCH WILL BE CARRIED ONLY FOR
TONIGHT. AREAS TO THE SOUTH WILL LIKELY SEE SOME DEGREE OF THREAT
CONTINUING AT LEAST INTO TUESDAY MORNING.

A POTENTIAL ISSUE HERE IS A STRONG PIECE OF SHORTWAVE ENERGY THAT
WILL ROTATE AROUND THE TROUGH AND INTO TX/OK TUESDAY AFTERNOON.
THIS MAY SERVE TO ENHANCE THUNDERSTORM COVERAGE NORTH OF THE FRONT
AND CONTINUE THE HEAVY RAIN POTENTIAL MUCH OF THE DAY IN THE SAME
GENERAL AREA THAT WILL BE TARGETED TONIGHT. GFS IS THE AGGRESSIVE
MODEL IN THIS SOLUTION BUT DOES HAVE SOME SUPPORT FROM THE 12Z
ECMWF AND CANADIAN. GIVEN THE NATURE OF THE AIRMASS...SEVERAL
INCHES OF RAIN APPEAR LIKELY BEFORE ALL IS SAID AND DONE. SEVERE
WEATHER POTENTIAL WILL BE FOCUSED MORE OVER SE OKLAHOMA TUESDAY
AFTERNOON...THE MOST SIGNIFICANT LIKELY JUST TO OUR SOUTHEAST.

BOUNDARY SHOULD PUSH FAR ENOUGH SOUTH TO PUSH ANY THUNDERSTORMS
SOUTH OF THE AREA WEDNESDAY WITH POTENTIAL FOR BOUNDARY TO RETURN
NORTH THURSDAY/FRIDAY. PATTERN LOOKS EARLY SUMMER LIKE AND WITH
RIDGE AXIS MAINLY TO OUR WEST...COULD SEE SOME OVERNIGHT MCS
ACTIVITY LATE IN THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  76  57  82 /  90  60  10  10
FSM   70  77  60  84 /  80  90  70  10
MLC   70  76  56  85 /  90  80  20  10
BVO   60  77  50  80 /  80  40  10  10
FYV   65  74  53  78 /  90  80  60  10
BYV   64  75  56  79 /  90  90  70  10
MKO   67  76  56  82 /  90  80  20  10
MIO   63  76  54  80 /  80  70  30  10
F10   68  76  57  82 /  90  60  10  10
HHW   70  81  63  86 /  70  80  70  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 PM TUESDAY FOR OKZ058-
     OKZ062-OKZ063-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 AM TUESDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ059-OKZ060-OKZ061-OKZ064.

AR...FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 PM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...23
LONG TERM....14
Hazardous weather outlook, May 20, 12:10 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1210 PM CDT MON MAY 20 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1210 PM CDT MON MAY 20 2013

...SIGNIFICANT SEVERE WEATHER EXPECTED THIS AFTERNOON AND EVENING
   WITH THE POTENTIAL FOR A FEW LONG TRACK TORNADOES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 2 PM.
        AREA AT GREATEST RISK...INTERSTATE 44 AND NORTH OF I-40.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 2 PM.
	AREA AT GREATEST RISK...INTERSTATE 44 AND NORTH OF I-40.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.
	AREA AT GREATEST RISK...SOUTH OF INTERSTATE 44 AND NORTH OF I-40.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON ACROSS
PORTIONS OF NORTHEAST OKLAHOMA...WEST OF HIGHWAY 75. THESE
THUNDERSTORMS WILL RAPIDLY BECOME SEVERE...TAKING ON SUPERCELLULAR
CHARACTERISTICS. ADDITIONAL SEVERE STORMS WILL DEVELOP FURTHER SOUTH
INTO EAST CENTRAL OKLAHOMA BY LATE AFTERNOON. THE ATMOSPHERE IS
ALREADY VERY UNSTABLE AND ADDITIONAL SURFACE HEATING IS EXPECTED
THIS AFTERNOON WITH STRENGTHENING WIND FIELDS ALOFT. GIVEN THE
EXPECTED ENVIRONMENT...THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING A FEW LONG TRACK VIOLENT TORNADOES...HAIL TO THE SIZE OF
BASEBALLS AND WIND GUSTS AROUND 80 MPH.

IN ADDITION...HEAVY RAIN AND FLASH FLOODING WILL LIKELY BECOME
AN ISSUE INTO THE OVERNIGHT HOURS OVER PORTIONS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS.  THE GREATEST THREAT TONIGHT WILL BE SOUTH
OF INTERSTATE 44 AND NORTH OF INTERSTATE 40. STORMS ARE EXPECTED TO
REPEATEDLY MOVE ACROSS THIS AREA TONIGHT WITH 2 TO 4 INCHES OF RAIN
COMMON. A FEW LOCATIONS COULD SEE UP TO 7 INCHES OF RAIN WHICH
WOULD CAUSE LIFE THREATENING FLASH FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE SEVERE WEATHER THREAT MAY PERSIST INTO TUESDAY ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...INCLUDING THE
THREAT FOR FLOODING.  AFTER A BRIEF BREAK ON WEDNESDAY...LOW
THUNDERSTORM CHANCES RETURN THURSDAY THROUGH SUNDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SEVERE STORMS ARE LIKELY TO BE MUCH MORE WIDESPREAD OVER
EASTERN OKLAHOMA TODAY AND TONIGHT THAN YESTERDAY. PERSONS
IN NORTHWEST ARKANSAS WILL ALSO SEE AN INCREASED THREAT
AFTER MISSING THE BULK OF YESTERDAYS STORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 20, 12:28 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1228 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             5 NW COPAN              36.95N 95.99W
05/19/2013  E1.00 INCH       WASHINGTON         OK   PUBLIC

&&

RBD
Special weather statement, May 20, 2:32 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT MON MAY 20 2013

OKZ054-202000-
OSAGE OK-
232 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 232 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF SHIDLER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...PEARSONIA AND BIGHEART.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3684 9616 3659 9660 3673 9674 3701 9635
      3700 9632
TIME...MOT...LOC 1932Z 231DEG 27KT 3672 9658
Special weather statement, May 20, 2:52 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT MON MAY 20 2013

OKZ054-059-202030-
OSAGE OK-PAWNEE OK-
252 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE AND PAWNEE

AT 253 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
TERLTON...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...JENNINGS...
TERLTON...HALLETT...CLEVELAND...WESTPORT AND WALNUT CREEK STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3653 9625 3635 9608 3616 9640 3616 9657
      3624 9665
TIME...MOT...LOC 1953Z 231DEG 27KT 3623 9649
Local storm report, May 20, 3:19 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             CLEVELAND               36.31N 96.46W
05/20/2013  E0.88 INCH       PAWNEE             OK   POST OFFICE

&&

KAH
Local storm report, May 20, 3:38 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
338 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             9 N BIGHEART            36.98N 96.23W
05/20/2013  E4.25 INCH       OSAGE              OK   PUBLIC

            SOFTBALL AND BASEBALL HAIL OBSERVED 8N OF HERD

&&

JDS
Local storm report, May 20, 4:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TORNADO          3 S AVANT               36.45N 96.06W
05/20/2013                   OSAGE              OK   TRAINED SPOTTER

            MULTIPLE SPOTTERS AND BROADCAST MEDIA REPORT A LARGE
            TORNADO ON THE GROUND THAT FIRST DEVELOPED NEAR AVANT AND
            CONTINUED NORTHEASTWARD INTO WASHINGTON COUNTY. A TORNADO
            REMAINS ON THE GROUND EAST OF RAMONA PER BROADCAST MEDIA
            AS OF 428 PM.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:13 PM CDTSpecial Weather StatementTSATulsa47 min
May 19, 7:13 PM CDTTornado WarningTSACreek, Okfuskee47 min
May 19, 7:48 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee27 min
May 19, 7:51 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee54 min
May 19, 8:12 PM CDTSevere Thunderstorm WarningTSAOsage63 min
May 19, 8:33 PM CDTSevere Thunderstorm WarningTSAOsage57 min
May 19, 8:42 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner63 min
May 19, 8:59 PM CDTSevere Thunderstorm WarningTSAOsage61 min
May 19, 9:20 PM CDTAreal Flood AdvisoryTSAOsage2 hr
May 19, 9:36 PM CDTFlash Flood WarningTSAOsage5 hr
May 19, 9:42 PM CDTSpecial Weather StatementTSAWagoner33 min
May 19, 9:52 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
May 19, 10:18 PM CDTSevere Thunderstorm WarningTSAWashington27 min
May 19, 10:32 PM CDTSevere Thunderstorm WarningTSACraig, Nowata43 min
May 19, 10:44 PM CDTSevere Thunderstorm WarningTSAOsage46 min
May 19, 11:04 PM CDTFlash Flood WarningTSAOsage4 hr
May 19, 11:14 PM CDTSpecial Weather StatementTSACraig, Ottawa31 min
May 19, 11:30 PM CDTSpecial Weather StatementTSAOttawa30 min
May 19, 11:31 PM CDTSevere Thunderstorm WarningTSAOsage44 min
May 20, 12:38 AM CDTSpecial Weather StatementTSAOsage37 min
May 20, 1:30 AM CDTSpecial Weather StatementTSAOsage30 min
May 20, 1:38 AM CDTSpecial Weather StatementTSAKay37 min
May 20, 10:56 AM CDTRiver Flood WatchTSAAdair22 hr
May 20, 10:56 AM CDTRiver Flood WatchTSACherokee22 hr
May 20, 11:07 AM CDTRiver Flood WatchTSAOttawa44 hr
May 20, 12:45 PM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more30 hr
May 20, 2:32 PM CDTSpecial Weather StatementTSAOsage28 min
May 20, 2:52 PM CDTSpecial Weather StatementTSAPawnee38 min
May 20, 3:00 PM CDTSevere Thunderstorm WarningTSAOsage45 min
May 20, 3:04 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee56 min
May 20, 3:39 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington66 min
May 20, 3:43 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee62 min
May 20, 3:47 PM CDTTornado WarningTSANowata, Osage, Rogers, Tulsa, Washington43 min
May 20, 4:03 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington57 min
May 20, 4:23 PM CDTTornado WarningTSANowata, Rogers, Washington37 min
May 20, 4:37 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington68 min
May 20, 4:45 PM CDTTornado WarningTSACreek, Okfuskee30 min
May 20, 4:50 PM CDTTornado WarningTSANowata25 min
May 20, 5:05 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee55 min
May 20, 5:16 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington44 min
May 20, 5:24 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers66 min
May 20, 5:44 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah61 min
May 20, 5:53 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers67 min
May 20, 6:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah64 min
May 20, 6:29 PM CDTTornado WarningTSAOttawa31 min
May 20, 6:36 PM CDTTornado WarningTSAAdair, Cherokee39 min
May 20, 6:55 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Muskogee, Sequoyah65 min
May 20, 6:59 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.